Robust H∞ filtering for a class of Markovian jump systems with time-varying delays based on delta operator approach

Full text for this resource is not available from the Research Repository.

Yang, Hongjiu, Shi, Peng, Zhang, Jinhui and Qiu, Jiqing (2011) Robust H∞ filtering for a class of Markovian jump systems with time-varying delays based on delta operator approach. Asian Journal of Control, 13 (3). pp. 398-407. ISSN 1561-8625

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7839
DOI https://doi.org/10.1002/asjc.322
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID22664, delta operators, H∞ filtering, robust filtering, Markovian jump parameters, time-varying delays, linear fractional uncertainties, linear matrix inequalities (LMIs)
Citations in Scopus 16 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login